• Probiotic?

    Asked by RichelleG on Sunday, January 1, 2012


    I was wondering if one of those probiotic pill thingies meant to help the digestive system might help all the stomach issues I've been having. I can only assume these issues are caused by part of my treatment since I was fine before it started. Just figured I'd ask before I think about buying pills I'm not even sure will work.

    3 Answers from the Community

    • mspinkladybug's Avatar

      talk to your once but mine had me on them

      almost 5 years ago
    • GregP_WN's Avatar

      My system was so screwed up I had to take pills to make me go, then take others to make me not go. I was either constipated or diariaha. Just tell the dr. they will give you what ever you need, it is a common problem. Good luck to you!!

      almost 5 years ago
    • leepenn's Avatar

      oh man - good question... i have no answer... except that i'm like you. i NEVER had issues... til chemo.

      sorry we share this ... uhm... challenge.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more cervical cancer questions.  Also, don't forget to check out our Cervical Cancer page.